MAUDE Adverse Event Report: AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NR188Z
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a as tibia offset stem d18x132 cementless (part# nr188z) was implanted on (b)(6) 2021.According to the complaint description, a surgery to replace the polyethylene component(s) had been planned.Debridement of scarring on the right knee would also be performed.The patient experienced decreased range of motion in the right knee and pain.The polyethylene replacement would likely be smaller in size.The procedure was planned for (b)(6) 2025.The adverse event is filed under aic reference (b)(4).Associated medwatch reports 3005673311-2025-00010, 3005673311-2025-00012, 3005673311-2025-00013, 3005673311-2025-00014, 3005673311-2025-00015, 3005673311-2025-00016, 3005673311-2025-00017, 3005673311-2025-00018.
 
Additional Manufacturer Narrative
Corrected information: a2 patient age.Additional information: a3a patient sex.Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key21741260
Report Number3005673311-2025-00011
Device Sequence Number4007369
Product Code JWH
UDI-Device Identifier04046963176433
UDI-Public(01)04046963176433(11)180919(17)280831(10)52463448
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
Report Date (Section F) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR188Z
Device Catalogue NumberNR188Z
Device Lot Number52463448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/11/2025
Device Age6 YR
Event Location Hospital
Date Report to Manufacturer03/12/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Date Report Sent to FDA04/01/2025